Pacific Journal of Mathematics

A class of Abelian groups closed under direct limits and subgroups formation.

Chin Shui Hsü

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 495-503.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913236

Mathematical Reviews number (MathSciNet)
MR0349870

Zentralblatt MATH identifier
0296.20028

Subjects
Primary: 20K05

Citation

Hsü, Chin Shui. A class of Abelian groups closed under direct limits and subgroups formation. Pacific J. Math. 50 (1974), no. 2, 495--503. https://projecteuclid.org/euclid.pjm/1102913236


Export citation

References

  • [1] L. Fuchs, Infinite Abelian Groups, I, Academic Press, 1970.
  • [2] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc, 72 (1952), 327-340.